Confused
Posted: August 14, 2017, 12:43 PM


Posts: 263
Joined: June 9, 2007



My spouse is on 6mg of suboxone he went out yesterday morning and came back roughly an hour later as soon as I seen him alarm bells started to ring !

His drug of choice is heroin
He was very hyperactive had glassey eyes , small pupils but not pinpointed , had a red face , was very chatty , was sweating excessively and seemed to come across as very thirsty ( like he was dehydrating )

I asked him if he had taken his suboxone and he told me he to which he replied he'd taken 4mg he then put a 2mg under his tongue and sat next to me till it had disolved

He was trying to prove a point that he was not high!

He continued this behaviour all day , I'm convinced he had taken heroin but would he go in to withdrawals after taking the suboxone ?

Anyone have any advice before things escalate I'd be very grateful


--------------------
NEVER GIVE UP , GIVING UP !!!
  Top
Posted: August 26, 2017, 1:23 PM


Posts: 251
Joined: June 27, 2015



Maybe it was meth.

--------------------

IT ONLY GETS WORSE BEFORE IT GETS BETTER
  Top
Posted: October 31, 2017, 5:53 PM


Posts: 4
Joined: October 31, 2017



Ya that doesn't really sound like an opiate behavior. But everyone reacts differently.

--------------------
Finally... freedom!
    top of page  Top